| Model Number |
VTICM5 12.6 (-13.00/1.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced lens rotation.Lens was repositioned and icl dislocation.The lens remains implanted.The cause of the event was unknown.
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - lens dislocation.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens, is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).